Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 318, Number 2, Pages 265–266 (Mi dan6047)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

An inversion formula in a problem of integral geometry

Yu. E. Anikonov, V. N. Stepanov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (92 kB)

English version:
Doklady Mathematics, 1991, 43:3, 678–679

Bibliographic databases:
UDC: 517.9
Presented: М. М. Лаврентьев
Received: 21.12.1990

Citation: Yu. E. Anikonov, V. N. Stepanov, “An inversion formula in a problem of integral geometry”, Dokl. Akad. Nauk SSSR, 318:2 (1991), 265–266; Dokl. Math., 43:3 (1991), 678–679

Citation in format AMSBIB
\Bibitem{AniSte91}
\by Yu.~E.~Anikonov, V.~N.~Stepanov
\paper An inversion formula in a problem of integral geometry
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 318
\issue 2
\pages 265--266
\mathnet{http://mi.mathnet.ru/dan6047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1126089}
\zmath{https://zbmath.org/?q=an:0771.53039}
\transl
\jour Dokl. Math.
\yr 1991
\vol 43
\issue 3
\pages 678--679


Linking options:
  • http://mi.mathnet.ru/eng/dan6047
  • http://mi.mathnet.ru/eng/dan/v318/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Stepanov, “Opredelenie kompaktnykh mnozhestv po funktsionalam ot nikh”, Sib. elektron. matem. izv., 2 (2005), 167–185  mathnet  mathscinet  zmath
  • Number of views:
    This page:24
    Full text:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022